Search
 
 

Display results as :
 


Rechercher Advanced Search

Latest topics
Navigation
 Portal
 Index
 Memberlist
 Profile
 FAQ
 Search
Natural Hair Loss Regimen
Brought to you by
Hair Loss Forum
Navigation
 Portal
 Index
 Memberlist
 Profile
 FAQ
 Search
Natural Hair Loss Regimen
Brought to you by
Hair Loss Forum

Minox shed

View previous topic View next topic Go down

Minox shed

Post  Puttintheminoxb4cart on Wed Mar 07, 2012 7:51 am

I quit minoxidil (5%, once daily at night) back in mid Decemeber, just got fed up with the side effects and think its time to go natural.  As expected I am going through a shed, however it is rather different that I thought.  In addition to shedding up top (where I applied the minoxidil), I am shedding all over my head including the sides and back.  .  I am also shedding on my eyebrows. 

I started beta sitosterol (375 mg, which I now feel is likely too high a dosage) in October and have read this can cause shedding in some people.  The reason I think it could be this is because when I shed along the eyebrows, I typically itch on them and when I rub/scratch them I lose a eyebrow or two.   Is it possible this shedding on the sides/back and eyebrows likely from the minoxidil or from the beta sis?  From what ive read online, I haven't heard of people shedding eyebrows and from the sides/back from quiting minox.  Also, if I quit/reduce dosage of beta sitosterol and move to a topical DHT blocker, is it likely I will experience a shed from this?  Thank you for your help.

Puttintheminoxb4cart

Posts: 6
Join date: 2012-03-07

View user profile

Back to top Go down

Re: Minox shed

Post  tooyoung on Wed Mar 07, 2012 10:48 am

Off the top of my head, losing eyebrows can be linked to poor thyroid, however if I'm wrong it's definitely worth getting the thyroid working optimally. Probably wouldn't use a DHT blocker.

tooyoung

Posts: 1979
Join date: 2009-05-17
Location: England

View user profile

Back to top Go down

Re: Minox shed

Post  Puttintheminoxb4cart on Wed Mar 07, 2012 6:30 pm

I had my thyroid levels checked back in October and they were normal but probably worth having checked again. The hair/eyebrow loss times up with quitting minox, so I figured it was that. Have you all ever heard of quitting minox causing this type of shedding?

Puttintheminoxb4cart

Posts: 6
Join date: 2012-03-07

View user profile

Back to top Go down

Re: Minox shed

Post  gutted on Wed Mar 07, 2012 8:32 pm

Puttintheminoxb4cart wrote:I quit minoxidil (5%, once daily at night) back in mid Decemeber, just got fed up with the side effects and think its time to go natural.  As expected I am going through a shed, however it is rather different that I thought.  In addition to shedding up top (where I applied the minoxidil), I am shedding all over my head including the sides and back.  .  I am also shedding on my eyebrows. 

I started beta sitosterol (375 mg, which I now feel is likely too high a dosage) in October and have read this can cause shedding in some people.  The reason I think it could be this is because when I shed along the eyebrows, I typically itch on them and when I rub/scratch them I lose a eyebrow or two.   Is it possible this shedding on the sides/back and eyebrows likely from the minoxidil or from the beta sis?  From what ive read online, I haven't heard of people shedding eyebrows and from the sides/back from quiting minox.  Also, if I quit/reduce dosage of beta sitosterol and move to a topical DHT blocker, is it likely I will experience a shed from this?  Thank you for your help.

its possibly the beta sis, its proably affecting you somehow (hormones), i went through this a couple years back and once i stopped, everything returned back to normal, all be it slightley thinner.

gutted

Posts: 119
Join date: 2010-05-19

View user profile

Back to top Go down

Re: Minox shed

Post  Puttintheminoxb4cart on Thu Mar 08, 2012 3:41 am

Thanks Gutted, appreciate the response. Do you remember how long after you quit beta sis (It seems it should be called BS) that the shedding stopped?

Puttintheminoxb4cart

Posts: 6
Join date: 2012-03-07

View user profile

Back to top Go down

Re: Minox shed

Post  gutted on Thu Mar 08, 2012 4:09 pm

Puttintheminoxb4cart wrote:Thanks Gutted, appreciate the response. Do you remember how long after you quit beta sis (It seems it should be called BS) that the shedding stopped?

I remember when i was on it, approx 3 weeks in to treatment i used to see very very large amounts of hair falling out, it was unbelievable, i also gained weight (bloated a bit), and was feeling like shit at the time, i then decied to stop it. And within 1 week the sheds were drastically reduced.
I dont know why people use beta sis, it did not seem to help in any way apart from shed. Although i have to say saw palmetto did help me in my early years.

I remember all my shed hairs growing back around after approx 6 months after stopping. But around my temple areas the hairs were thinner than before.

gutted

Posts: 119
Join date: 2010-05-19

View user profile

Back to top Go down

A week and a half off beta-sito update

Post  Puttintheminoxb4cart on Fri Mar 16, 2012 7:03 am

I quit bs a few days before starting this post and have made progress. The eyebrow shed seems to have stopped, but the hair shedding from the top and sides seems to be about the same. I am hopeful that will return to normal in the next week or so.

Another result of quiting are Testicular discomfort and an oily scalp, both of which I experienced when I started bs. The oily scalp could in part be due to the warmer weather, but 6-8 hours after I wash my hair it feels like my scalp got dunked in a tub of butter. Hopefully things will return back to normal soon....

Puttintheminoxb4cart

Posts: 6
Join date: 2012-03-07

View user profile

Back to top Go down

Re: Minox shed

Post  gutted on Sat Mar 17, 2012 4:25 am

Puttintheminoxb4cart wrote:I quit bs a few days before starting this post and have made progress. The eyebrow shed seems to have stopped, but the hair shedding from the top and sides seems to be about the same. I am hopeful that will return to normal in the next week or so.

Another result of quiting are Testicular discomfort and an oily scalp, both of which I experienced when I started bs. The oily scalp could in part be due to the warmer weather, but 6-8 hours after I wash my hair it feels like my scalp got dunked in a tub of butter. Hopefully things will return back to normal soon....

you are experiencing all the effects i experienced when i was using bs. i suspect this is due to alot of testosterone in your body.

give it a few weeks and you should see signs of everything returning to normal.

gutted

Posts: 119
Join date: 2010-05-19

View user profile

Back to top Go down

Re: Minox shed

Post  Puttintheminoxb4cart on Wed Mar 21, 2012 9:51 am

Gutted what dose of bs were you on? Thanks for all your help on this good to know there is hope at the end of this horrific shed.

Puttintheminoxb4cart

Posts: 6
Join date: 2012-03-07

View user profile

Back to top Go down

Re: Minox shed

Post  gutted on Wed Mar 21, 2012 4:37 pm

Puttintheminoxb4cart wrote:Gutted what dose of bs were you on? Thanks for all your help on this good to know there is hope at the end of this horrific shed.

i cant remember off the top of my head, i think itwas 200mg-500mg, i really cant remember though.

But what i can remeber is My hair thinned out alot, i thought i had some sort of advanced mpb and though i would go severley bald by the following year! i was in a depressing mood too and was abit bloated.

there is, trust me, just stay off the beta sis or any other treatment for roughly 6 months, and your hair count should return to normal, although the hairs may be slighltly more minutarised than before. I noticed this pronouncedley in the temple regions.

gutted

Posts: 119
Join date: 2010-05-19

View user profile

Back to top Go down

Re: Minox shed

Post  Puttintheminoxb4cart on Wed Mar 21, 2012 7:33 pm

My only concern now is that the hairs I am losing are much thinner, shorter hairs that have already been miniturized over the years. Just hopefully that they arent already so miniturized that they come back as vellus hairs. The shedding seems to continue and is perhaps has even accelerated. Im hoping once this greasy head subsides the pronounced shedding will to. Its odd you see some threads with people talking about having used BS, but almost never hear about shedding associated with it. It obviously doesnt occur with everyone, but if id known this might happen before hand, I would have gone more the topical route.

Puttintheminoxb4cart

Posts: 6
Join date: 2012-03-07

View user profile

Back to top Go down

View previous topic View next topic Back to top

- Similar topics

Permissions in this forum:
You cannot reply to topics in this forum